# SDR IPXA10660600

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310089
- Part serial: 001402
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD T/E FLAP T/E WEDGE INBD AREA LWR SURFACE CRACKED.  FIBERGLASS PREPREG LAYUP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5G, FIG 14, REV 47.
